American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Ross Geoghegan. Fibered stable compacta have finite homotopy type . Proc. Amer. Math. Soc. 71 (1978) 123-129. MR 0515418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[3] Thomas Zaslavsky. Counting the faces of cut-up spaces. Bull. Amer. Math. Soc. 81 (1975) 916-918. MR 0400066.
Abstract, references, and article information   
View Article: PDF

[4] Satya Deo. A one dimensional manifold is of cohomological dimension $2$ . Proc. Amer. Math. Soc. 52 (1975) 445-446. MR 0394632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter D. Neumann. Cyclic suspension of knots and periodicity of signature for singularities. Bull. Amer. Math. Soc. 80 (1974) 977-981. MR 0358797.
Abstract, references, and article information   
View Article: PDF

[6] E. M. Brown and T. W. Tucker. On proper homotopy theory for noncompact $3$-manifolds . Trans. Amer. Math. Soc. 188 (1974) 105-126. MR 0334225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Julian I. Palmore. Classifying relative equilibria. I. Bull. Amer. Math. Soc. 79 (1973) 904-908. MR 0321389.
Abstract, references, and article information   
View Article: PDF

[8] C. D. Feustel. Isotopic unknotting in $F\times I$ . Trans. Amer. Math. Soc. 179 (1973) 227-238. MR 0315715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel Henry Gottlieb. Homology tangent bundles and universal bundles . Proc. Amer. Math. Soc. 36 (1972) 246-252. MR 0307244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James A. Schafer. The signature of fiber bundles . Proc. Amer. Math. Soc. 33 (1972) 548-550. MR 0324696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Benny Evans and Louise Moser. Solvable fundamental groups of compact $3$-manifolds . Trans. Amer. Math. Soc. 168 (1972) 189-210. MR 0301742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia